Professor Daryl DALEY

Professorial Fellow (Associate)

School of Mathematics and Statistics

  • Room: 157
  • Building: Peter Hall Building
  • Campus: Parkville

Recent Publications

  • D. Daley, E Porcu. Dimension Walks and Schoenberg Spectral Measures. Proceedings of the American Mathematical Society, 142, 1813-1824, 2014. doi: 10.1090/S0002-9939-2014-11894-6.

  • D. Daley. Comment on the paper by Gani. Australian & New Zealand Journal of Statistics, 52, 330-334, 2010. doi: 10.1111/j.1467-842X.2010.00586_2.x.

  • D. Daley, T Rolski, R Vesilo. Long-range dependence in a Cox process directed by an alternating renewal process. 2007, 169-184, Cambridge University Press, 2010. doi: 10.1155/2007/83852.

View all